# SDR AALA20071020

- Difficulty date: June 5, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 26884
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 29 TO 32 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 29 TO 32.  SYSTEM GROUND CHECKED NORMAL OPERATION.
